MAUDE Adverse Event Report: ARKRAY, INC. RELION PRIME BLOOD GLUCOSE SYSTEM; BLOOD GLUCOSE TEST SYSTEM

ARKRAY, INC. RELION PRIME BLOOD GLUCOSE SYSTEM; BLOOD GLUCOSE TEST SYSTEM
Model Number 701103
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Meter and test strips involved in incident were returned and evaluated.Eight returned test strips failed blood testing, and all read lower than specification.Complaint confirmed.Retain test strips passed testing with no failures detected.Iscar 37 has been issued to have meter and test strips further investigated by manufacturer.
 
Event or Problem Description
Caller testing within half hour.Changes lancets every time.Stores meter in kitchen on table.Received 153 on ultima and 88 on prime and that was within a few minutes apart.Caller doesn't trust meter at all.Comparison is 42.484% variance and the was in zone b.Sending out rl to customer.She does not want prime meter again but is wondering if our company can send out ultima.I informed her that we deal with the prime, confirm and micro meters and not the ultima, but i can request and see, and if not have someone call her.Please call her if unable.Sent her rl.

Brand Name
RELION PRIME BLOOD GLUCOSE SYSTEM
Common Device Name
BLOOD GLUCOSE TEST SYSTEM
Manufacturer (Section D)
ARKRAY, INC.
57 nishiaketa-cho
higashi-kujo, minami-ku
kyoto 601-8045,
JA 
MDR Report Key6604954
Report Number1832816-2017-00006
Device Sequence Number18989702
Product Code NBW
UDI-Device Identifier00605388022929
UDI-Public00605388022929
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K091102
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2018
Device Model Number701103
Device Catalogue Number701103
Device Lot Number020217A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2017
Initial Report FDA Received Date06/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1